Int. J. Mol. Sci. 2002, 3(1), 4-16; doi:10.3390/i3010004
Article

Real-space renormalization group study of the Hubbard model on a non-bipartite lattice

1, 1,* email and 2
Received: 9 October 2001; Accepted: 2 December 2001 / Published: 31 January 2002
(This article belongs to the Special Issue From Nanoclusters to Proteins)
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: We present the real-space block renormalization group equations for fermion systems described by a Hubbard Hamiltonian on a triangular lattice with hexagonal blocks. The conditions that keep the equations from proliferation of the couplings are derived. Computational results are presented including the occurrence of a first-order metal-insulator transition at the critical value of U/t ≈ 12.5.
Keywords: Metal-insulator transition; Renormalization group method; Triangular lattice; Quantum dots
PDF Full-text Download PDF Full-Text [193 KB, uploaded 19 June 2014 00:02 CEST]

Export to BibTeX |
EndNote


MDPI and ACS Style

Wang, J.X.; Kais, S.; Levine, R.D. Real-space renormalization group study of the Hubbard model on a non-bipartite lattice. Int. J. Mol. Sci. 2002, 3, 4-16.

AMA Style

Wang JX, Kais S, Levine RD. Real-space renormalization group study of the Hubbard model on a non-bipartite lattice. International Journal of Molecular Sciences. 2002; 3(1):4-16.

Chicago/Turabian Style

Wang, J. X.; Kais, Sabre; Levine, R. D. 2002. "Real-space renormalization group study of the Hubbard model on a non-bipartite lattice." Int. J. Mol. Sci. 3, no. 1: 4-16.

Int. J. Mol. Sci. EISSN 1422-0067 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert